# SDR N6WA2016050602

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 29,019 hours, 19,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NOISE FROM CABIN DOOR ON DESCENT.  CLEANED & INSPECTED MAIN CABIN DOOR SEAL.  PERFORMED CABIN PRESSURIZATION & LEAK CHECKED IAW AMM 21-31-00 & 52-11-07.  NO DEFECTS NOTED.
